CSpace
一类Navier-Stokes方程组的弱解
顾永耕1; 施小丁2
1997
Source Publication数学学报
ISSN0583-1431
Volume040Issue:005Pages:733
Abstract本文讨论了一类Navier-Stokes型方程组初边值问题的可解性及解的性质,在解的存在性,正则性,渐进性,周期性等方面得到了某些新结果,进而半这些结果作了适当的应用。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45556
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京化工大学
Recommended Citation
GB/T 7714
顾永耕,施小丁. 一类Navier-Stokes方程组的弱解[J]. 数学学报,1997,040(005):733.
APA 顾永耕,&施小丁.(1997).一类Navier-Stokes方程组的弱解.数学学报,040(005),733.
MLA 顾永耕,et al."一类Navier-Stokes方程组的弱解".数学学报 040.005(1997):733.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[顾永耕]'s Articles
[施小丁]'s Articles
Baidu academic
Similar articles in Baidu academic
[顾永耕]'s Articles
[施小丁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[顾永耕]'s Articles
[施小丁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.